# SDR DXTA2012032604433

- Difficulty date: March 25, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N929QS
- Make and model: Cessna 750
- Aircraft serial: 7500129
- Aircraft time: 2,940 hours, 6,649 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, GEAR HANDLE WAS LOCKED IN THE GEAR DOWN POSITION.  UNABLE TO GET GEAR TO RETRACT AND HAD TO HAVE PRIORITY HANDLING BACK TO DEPARTURE.  NO EMERGENCY DECLARED.  UNABLE TO DUPLICATE PROBLEM.
